# SDR ASMF202110016

- Difficulty date: August 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 31,952 hours, 4,308 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED AN EXPOSED MATERIAL ON LH ENGINE INBOARD THRUST REVERSER. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING EXPOSED MATERIAL ON LH ENGINE INBOARD THRUST REVERSER SLEEVE INNER BARREL SURFACE ON AREA OF 0.625" BY 1.5", LOCATED ON TRANSIENT BLEED AIR DUCT AFT PERIPHERY; SO ULTRASONIC AND TAP TEST INSPECTIONS WERE PERFORMED IAW B787 NDTM PART 4, 51-00-02 AND PART 1, 51-05-01, DETECTING A DELAMINATION OF 3.25" BY 2.5" AT 4 PLIES WAS FOUND, WITHIN AN AREA OF 0.625" BY 1.125" WITH LOSS OF 1 CARBON FIBER PLY; DAMAGES WERE REMOVED IAW CV21-09499, PARAGRAPH 5 THE REPAIR INSTRUCTIONS AND THE MOISTURES WERE REMOVED IAW STS 10-2221-038, SECTION 1, STEP 3; REPAIRS WERE PERFORMED IAW STS ENGINEERING AUTHORIZATION NUMBER 10-2021-038, REV. P3; DETAILED VISUAL INSPECTIONS IN THE SURROUNDING AREAS FOR ADDITIONAL DAMAGES WERE PERFORMED IAW STS ENGINEERING AUTHORIZATION NUMBER 10-2021-038, REV. P3 AND AMM 78-31-10; ULTRASONIC INSPECTIONS ACCOMPLISHED ON REPAIR AND SURROUNDING AREA WERE PERFORMED IAW B787 NDTM PART 4 51-00-03; STRUCTURALLY ACCEPTABLE UP TO NEXT C CHECK WOULD BE IAW STS ENGINEERING AUTHORIZATION NUMBER 10-2021-038, ALL CORRECT.
